View Full Version : No appetite even when not taking meds


StoicNate
10-17-10, 06:18 PM
I'm thin and have noticed that for a few months now my appetite is going away gradually every month.
It's not related to my meds (Adderall).

Now, whenever I eat I feel nausea even if I eat a bowl of cereal.

I don't know what's going on. I want to gain weight.

stef
10-17-10, 06:28 PM
oh wow maybe you should see a Dr -
are you hungry before you make something and once you start eating, you suddenly lose your appetite?

my son had this thing - some kind of a problem with the esophogus (mycosis -? ) sorry we live in France...

anyway he is just regaining his full appetite now! (treated in July..)

he's naturally thin anyway, he's also trying to gain weight. I understand how you feel.

StoicNate
10-17-10, 06:51 PM
I tend to forget to eat, since I'm not getting the "I'm hungry" signal to eat.
I just feel nauseous even when I'm not eating. I haven't vomited yet, but I'm close to it.

I've always been nervous to eat, since I had a couple experiences of choking/swallowing too much food while growing up.

I'm scared to eat certain foods. I haven't told any doctor about this, but I'm terrified of choking on food.
I take a long time to eat to make sure I chewed everything thoroughly.

But now it's like my body is responding towards food more than my mind.

Ky4giraffe
10-18-10, 03:58 PM
I have never had an appetite all my life!
I normally dont get hungry and when I know I should eat I dont have an appetite!
My mother is the same way.

stef
10-19-10, 04:11 AM
It doesn't sound like what my son had then;
but really I understand because at one point he just didn't want to eat much anything (for fear he would suddenly lose his appetite and feel ill). most distressing.
I hope you can find someone to talk to about this.